MathSciNet Relay Station
MathSciNet bibliographic data
MR362919 65L05
Wallace, C. S.; Gupta, G. K. General linear multistep methods to solve ordinary differential equations. Austral. Comput. J. 5 (1973), 62–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement